# SDR DJFA20120802001

- Difficulty date: August 2, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N444FL
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 6,722 hours, 5,727 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401011
- Part serial: 2236
- Condition: Inoperative
- Location: Lt Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CREW REPORTED LT BRAKE PEDAL ON BOTH SIDES TO BE INEFFECTIVE WITH ANTI-SKID ON AND OFF.  MX FOUND THE LT MASTER CYLINDER FAILED.  BOTH MAIN WHEEL BRAKES AND THE LT BRAKE MASTER CYLINDER WERE REPLACED.
